Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Benevides, F. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Benevides, F. S., Ɓuczak, T., Scott, A., Skokan, Jozef ORCID: 0000-0003-3996-7676 and White, M. (2012) Monochromatic cycles in 2-coloured graphs. Combinatorics, Probability and Computing, 21 (1-2). pp. 57-87. ISSN 0963-5483

This list was generated on Sun May 19 22:18:10 2024 BST.